Alert archive / New Mexico / Red Flag Warnings in 2006

Red Flag Warning 33, NWS Albuquerque, NM

April 10, 200611 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Apr 10, 2006, 6:47 AM MDT for 11 counties in New Mexico. It took effect at Apr 10, 2006, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2006, 6:47 AM MDT (12:47 UTC)
In effect from
Apr 10, 2006, 12:00 PM MDT
Expired
Apr 10, 2006, 8:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 27 km from the middle of the area, began a volume at 12:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 0.8 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2006-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2006-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4133 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 101247
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
647 AM MDT MON APR 10 2006

...RED FLAG WARNING THIS AFTERNOON THROUGH EARLY THIS EVENING FOR
PORTIONS OF THE NORTHEAST HIGHLANDS...NORTHEAST PLAINS...
NORTHWEST HIGHLANDS...MIDDLE RIO GRANDE VALLEY...SANDIA-MANZANO
AND GALLINAS MOUNTAINS...PORTIONS OF THE EAST CENTRAL PLAINS AND
WEST CENTRAL HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITIES...
...FIRE WEATHER WATCH TUESDAY AFTERNOON AND EVENING FOR PORTIONS
OF THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS DUE TO STRONG
WINDS AND LOW HUMIDITIES...

.STRONG SOUTHWEST WINDS WILL DEVELOP AND COMBINE WITH THE CRITICALLY
LOW HUMIDITIES TO PRODUCE RED FLAG CONDITIONS FOR THE NORTHEAST
HIGHLANDS BELOW SIGNIFICANT SNOW PACK...THE NORTHEAST PLAINS...NORTHWEST
HIGHLANDS...MIDDLE RIO GRANDE VALLEY...SANDIA-MANZANO AND GALLINAS
MOUNTAINS...WEST CENTRAL HIGHLANDS...AND MUCH OF THE EAST CENTRAL
PLAINS. CURRY AND ROOSEVELT COUNTIES ARE EXCLUDED FROM THE RED
FLAG WARNING BECAUSE HUMIDITIES WILL REMAIN ABOVE CRITICAL
THRESHOLDS. THE CRITICAL FIRE WEATHER SCENARIO WILL RETURN
TUESDAY AFTERNOON ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN.

NMZ103-104-110200-
/O.UPG.KABQ.FW.A.0027.060410T1800Z-060411T0200Z/
/O.NEW.KABQ.FW.W.0033.060410T1800Z-060411T0200Z/
/O.NEW.KABQ.FW.A.0028.060411T1800Z-060412T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
647 AM MDT MON APR 10 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

NMZ105>109-110200-
/O.UPG.KABQ.FW.A.0027.060410T1800Z-060411T0200Z/
/O.NEW.KABQ.FW.W.0033.060410T1800Z-060411T0200Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
647 AM MDT MON APR 10 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

16
3 follow-up statements
000 
WWUS85 KABQ 101251 CCA
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
647 AM MDT MON APR 10 2006

...RED FLAG WARNING THIS AFTERNOON THROUGH EARLY THIS EVENING FOR
PORTIONS OF THE NORTHEAST HIGHLANDS...NORTHEAST PLAINS...
NORTHWEST HIGHLANDS...MIDDLE RIO GRANDE VALLEY...SANDIA-MANZANO
AND GALLINAS MOUNTAINS...PORTIONS OF THE EAST CENTRAL PLAINS AND
WEST CENTRAL HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITIES...
...FIRE WEATHER WATCH TUESDAY AFTERNOON AND EVENING FOR PORTIONS
OF THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS DUE TO STRONG
WINDS AND LOW HUMIDITIES...

.STRONG SOUTHWEST WINDS WILL DEVELOP AND COMBINE WITH THE CRITICALLY
LOW HUMIDITIES TO PRODUCE RED FLAG CONDITIONS FOR THE NORTHEAST 
HIGHLANDS BELOW SIGNIFICANT SNOW PACK...THE NORTHEAST 
PLAINS...NORTHWEST HIGHLANDS...MIDDLE RIO GRANDE 
VALLEY...SANDIA-MANZANO AND GALLINAS MOUNTAINS...WEST CENTRAL 
HIGHLANDS...AND MUCH OF THE EAST CENTRAL PLAINS. CURRY AND ROOSEVELT 
COUNTIES ARE EXCLUDED FROM THE RED FLAG WARNING BECAUSE HUMIDITIES 
WILL REMAIN ABOVE CRITICAL THRESHOLDS. THE CRITICAL FIRE WEATHER 
SCENARIO WILL RETURN TUESDAY AFTERNOON ALONG AND EAST OF THE CENTRAL 
MOUNTAIN CHAIN.

NMZ103-104-111400-
/O.UPG.KABQ.FW.A.0027.060410T1800Z-060411T0200Z/
/O.NEW.KABQ.FW.W.0033.060410T1800Z-060411T0200Z/
/O.NEW.KABQ.FW.A.0028.060411T1800Z-060412T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
647 AM MDT MON APR 10 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

NMZ105>109-111400-
/O.UPG.KABQ.FW.A.0027.060410T1800Z-060411T0200Z/
/O.NEW.KABQ.FW.W.0033.060410T1800Z-060411T0200Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
647 AM MDT MON APR 10 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

16
000 
WWUS85 KABQ 102141
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
341 PM MDT MON APR 10 2006

...RED FLAG WARNING REMAINS IN EFFECT THROUGH EARLY THIS EVENING
FOR THE CENTRAL AND WEST CENTRAL MOUNTAINS...RIO GRANDE VALLEY...
AND AREAS EAST OF THE CENTRAL MOUNTAIN CHAIN DUE TO STRONG WINDS
AND LOW HUMIDITIES...

...FIRE WEATHER WATCH TUESDAY AFTERNOON AND EARLY EVENING FOR
LOCATIONS EAST OF THE CENTRAL MOUNTAIN CHAIN DUE TO STRONG WINDS
AND LOW HUMIDITIES...

.STRONG SOUTHWEST WINDS WILL PERSIST INTO THE EARLY EVENING HOURS
COMBINED WITH CRITICALLY LOW HUMIDITIES FOR THE WEST CENTRAL AND
CENTRAL MOUNTAINS...THE RIO GRANDE VALLEY AS WELL AS AREAS EAST OF
THE CENTRAL MOUNTAIN CHAIN. EXPECT STRONG WEST TO SOUTHWEST WINDS
AND CRITICALLY LOW RELATIVE HUMIDITIES TUESDAY AFTERNOON AND EARLY
EVENING FOR LOCATIONS EAST OF THE CENTRAL MOUNTAIN CHAIN...MAINLY
ALONG AND NORTH OF THE INTERSTATE 40 CORRIDOR.

NMZ107-108-110200-
/O.EXA.KABQ.FW.A.0028.060411T1800Z-060412T0200Z/
/O.CON.KABQ.FW.W.0033.000000T0000Z-060411T0200Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
341 PM MDT MON APR 10 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...MAINLY ALONG AND NORTH OF THE I-40 CORRIDOR. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

NMZ103-104-110200-
/O.CON.KABQ.FW.W.0033.000000T0000Z-060411T0200Z/
/O.CON.KABQ.FW.A.0028.060411T1800Z-060412T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
341 PM MDT MON APR 10 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

NMZ105-106-109-110200-
/O.CON.KABQ.FW.W.0033.000000T0000Z-060411T0200Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
341 PM MDT MON APR 10 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

DPORTER
000 
WWUS85 KABQ 110201
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
801 PM MDT MON APR 10 2006

...FIRE WEATHER WATCH TUESDAY AFTERNOON AND EARLY EVENING FOR
LOCATIONS EAST OF THE CENTRAL MOUNTAIN CHAIN DUE TO STRONG WINDS
AND LOW HUMIDITIES...

.EXPECT STRONG WEST TO SOUTHWEST WINDS AND CRITICALLY LOW
RELATIVE HUMIDITIES TUESDAY AFTERNOON AND EARLY EVENING FOR
LOCATIONS EAST OF THE CENTRAL MOUNTAIN CHAIN...MAINLY ALONG AND
NORTH OF THE INTERSTATE 40 CORRIDOR.

NMZ103-104-107-108-111400-
/O.EXP.KABQ.FW.W.0033.000000T0000Z-060411T0200Z/
/O.CON.KABQ.FW.A.0028.060411T1800Z-060412T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
801 PM MDT MON APR 10 2006

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

NMZ105-106-109-110315-
/O.EXP.KABQ.FW.W.0033.000000T0000Z-060411T0200Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
801 PM MDT MON APR 10 2006

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. 

$$


23

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 10, 3:01 AM MDT, 3 hours 46 minutes earlier.

Area forecast discussion, Apr 10, 3:01 AM MDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
301 AM MDT MON APR 10 2006

CORRECTED THE THIRD PARAGRAPH

.DISCUSSION...WIND ADVISORY REMAINS IN EFFECT TODAY ALONG THE
CENTRAL AND SOUTH CENTRAL MOUNTAINS AND THEIR ADJACENT HIGH PLAINS
TO THE EAST. WE EXTENDED THE ADVISORY TO THE NORTHEAST
HIGHLANDS...BUT DROPPED THE ADVISORY FOR THE WEST CENTRAL AND
SOUTHWEST MOUTNAINS. SATELLITE DEPICTS ABUNDANT CLOUDINESS THAT
WILL CROSS ALL BUT THE NORTHWEST CORNER TODAY. THESE CLOUDS WILL
LIMIT MIXING IN THE WEST...WHERE 10K FOOT WINDS ARE ONLY EXPECTED
TO BRIEFLY REACH 30 KNOTS. ON THE EAST SLOPES OF THE CENTRAL
MOUNTAIN CHAIN...THE STRONGER COMPONENT OF DOWNSLOPE FLOW FROM THE
SOUTHWEST WINDS SHOULD ENABLE WINDS TO MEET WIND ADVISORY CRITERIA
DESPITE THE CLOUDS.

FIRE WEATHER WATCH REMAINS IN EFFECT FOR ALL BUT THE NORTHWEST
PLATEAU AND NORTH CENTRAL MOUNTAINS TODAY. WE WILL UPGRADE SOME
OR ALL OF THIS WATCH TO A WARNING WITH THE MORNING FIRE WEATHER
FORECAST.

ISOLATED DRY THUNDERSTORMS WILL DEVELP NEAR THE WEST CENTRAL
MOUNTAINS...SOUTHWEST MOUNTAINS AND SOUTH CENTRAL MOUNTAINS THIS
AFTERNOON AS WEAK SHORTWAVES CROSS THE AREA IN THE ELEVATED MOISTURE
TRAIN FROM THE SOUTHWEST. THIS EVENING...LOW LEVEL HUMIDITIES WILL
COME UP ENOUGH FOR ISOLATED SHOWERS AND THUNDERSTORMS TO SPREAD
ACROSS THE REST OF THE AREA EXCEPT FOR THE NORTHEAST PLAINS. FOR A
TIME...THE ACTIVITY MAY BECOME SCATTERED ACROSS THE NORTHWEST
MOUNTAINS...CLOSER TO THE COLD CORE OF A PASSING UPPER LEVEL TROUGH.
AFTER MIDNIGHT...THE THUNDER WILL ABATE WHILE RAIN SHOWERS AND HIGH
TERRAIN SNOW SHOWERS CONTINUE.

TUESDAY WILL BRING DRIER WEATHER...AND THE TAIL END OF THE POLAR
JET CORE WILL LINGER ABOVE THE EASTERN PLAINS. THUS...WIND
ADVISORY CRITERIA WINDS MAY AGAIN BE REACHED ALONG AND EAST OF THE
CENTRAL MOUNTAIN CHAIN UNTIL LATE IN THE AFTERNOON. AND...FIRE
WEATHER VARIABLES MAY AGAIN REACH CRITICAL THRESHOLDS.

CALMER WINDS AND DRY WEATHER WILL CONTINUE THROUGH THE LATER HALF
OF THE WEEK. LONG RANGE MODELS SUGGEST ANOTHER WIND EVENT THIS
WEEKEND WITH A CHANCE FOR PRECIP ACROSS THE WEST AND NORTH
MOUNTAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  71  38  64  34 /   5  20   5   0
GALLUP..........................  67  33  63  27 /   5  20   0   0
GRANTS..........................  68  37  66  30 /   5  20   0   0
GLENWOOD........................  74  41  75  36 /  10  20   0   0
CHAMA...........................  60  27  57  24 /   5  20   5   0
LOS ALAMOS......................  66  36  63  37 /   0  20   0   0
RED RIVER.......................  58  29  54  24 /   0  20   5   0
TAOS............................  66  33  63  27 /   0  20   5   0
SANTA FE........................  68  37  66  37 /   0  20   0   0
SANTA FE AIRPORT................  69  39  67  37 /   0  20   0   0
ESPANOLA........................  73  37  70  34 /   0  20   0   0
ALBUQUERQUE HEIGHTS.............  73  45  71  42 /   5  20   0   0
ALBUQUERQUE VALLEY..............  74  42  74  37 /   5  20   0   0
ALBUQUERQUE FOOTHILLS...........  73  43  71  40 /   5  20   0   0
ALBUQUERQUE WEST MESA...........  76  44  77  40 /   5  20   0   0
SOCORRO.........................  77  47  76  42 /   5  10   0   0
SANDIA PARK/CEDAR CREST.........  68  38  64  33 /   5  20   0   0
MORIARTY/ESTANCIA...............  72  39  69  32 /   0  20   0   0
CARRIZOZO.......................  78  47  73  40 /  10  10   0   0
RUIDOSO.........................  68  46  68  38 /  10  20   0   0
RATON...........................  73  36  67  30 /   0   5   0   0
LAS VEGAS.......................  68  41  66  35 /   0  10   0   0
ROY.............................  69  42  67  39 /   0  10   0   0
CLAYTON.........................  78  48  73  44 /   0   5   0   0
SANTA ROSA......................  80  47  78  41 /   0  10   0   0
TUCUMCARI.......................  82  53  81  48 /   0  10   0   0
FORT SUMNER.....................  81  50  79  46 /   0  10   0   0
CLOVIS..........................  80  52  80  47 /   0  10   0   0
PORTALES........................  83  52  81  47 /   0  10   0   0
ROSWELL.........................  82  56  83  50 /   5  10   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR NMZ005.

FIRE WEATHER WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR
NMZ103-NMZ104-NMZ105-NMZ106-NMZ107-NMZ108-NMZ109.

WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR NMZ010-
NMZ011-NMZ016-NMZ017-NMZ026.

&&

44
Hazardous weather outlook, Apr 10, 5:50 AM MDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 AM MDT MON APR 10 2006

NMZ001>021-026-111200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
550 AM MDT MON APR 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT THIS AFTERNOON UNTIL AROUND SUNSET
FOR PORTIONS OF THE CENTRAL MOUNTAIN CHAIN AND THE ADJACENT HIGH
PLAINS TO THE EAST. DURING THE SAME TIME FRAME...A RED FLAG WARNING IS
ALSO IN EFFECT DUE TO HIGH WINDS...LOW HUMIDITIES AND HIGH FIRE
DANGER FOR THE ENTIRE AREA EXCEPT FOR THE NORTHWEST
PLATEAU...NORTHERN MOUNTAINS AND SOUTHEAST PLAINS..

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WEST WINDS WILL RETURN TO THE AREA ALONG AND EAST OF THE
CENTRAL MOUNTAIN CHAIN ON TUESDAY. ONCE AGAIN...LOW HUMIDITIES AND
HIGH FIRE DANGER MAY COMBINE WITH THE WIND TO PRODUCE A CRITICAL
FIRE WEATHER SCENARIO.

THE POTENTIAL EXISTS FOR ANOTHER ROUND OF STRONG WEST AND
SOUTHWEST WINDS AREAWIDE ON SATURDAY. CRITICAL FIRE WEATHER
CONDITIONS MAY ALSO DEVELOP ALONG AND EAST OF THE CENTRAL MOUNTAIN
CHAIN THAT DAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 6:47 AM MDTFire Weather WatchABQHarding, San Miguel, Union23 hr

Nearby

Red Flag Warnings in New Mexico, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.